# SDR ASOA2015042912698

- Difficulty date: April 10, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 FWD SIDE CORRODED STR 27.  REMOVED CORROSION IAW SRM 53-21-06-001-001-A01 AND 51-12-00-001-001-A01.   NO DAMAGED ALLOWED ON FRAME IAW SRM 53-21-06-101-006-A02.   COMPLIED WITH ECTC EA 32-2015-144.
